# SDR UIEA2025102301277

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 98,258 hours, 27,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA2663
- Condition: Activated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 ENTRY DOOR SLIDE ACTIVATED DUE TO FLT ATTENDANT INADVERTENT OPENING, DOOR ARMED.  R & R DOOR SLIDE PER AMM 25-66-01. NO FURTHER DEFECTS NOTED.
